# SDR CALA2019072901273

- Difficulty date: July 28, 2019
- Submitted: July 29, 2019
- Operation: Air carrier
- Aircraft: N685UA
- Make and model: Boeing 767-3CB
- Aircraft serial: 33467
- Aircraft time: 44,328 hours, 28,679 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: D5311278220200
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FR 19-21 Y-1292 SEAT TRACK FND CORROSION. REF NON-ROUTINE LOG PAGE: 9482356 - SPEC NO.A3NB-53-3-6038 FR19-21 Y-1292 SEAT TRACK CORROSION REMOVED PER SRM 51-74-00 REV 128, THE REWORK AREA CONFIRMED IS OUT OF SRM 53-11-15 ALLOWABLE DAMAGE LIMITS FIG002 REV128, THE LIMITS IS THE SPOT CORROSION IS IN AN AREA AROUND THE SELF-LOCKING CLIP-NUT, THE REWORK IS NOT PERMITTED AND THE PAINT REMOVED & REPLACED PER SRM 51-42-11 REV 128 & DWG D53112812 ISSUE.E.
